Alert archive / Missouri / Severe Thunderstorm Warnings in 2000
Severe Thunderstorm Warning 30, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Mar 26, 2000, 6:12 PM CST for Bates County, Cass County, Missouri. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline the Iowa Environmental Mesonet reconstructed for it; the warning itself named whole counties.
The facts
- Issued
- Mar 26, 2000, 6:12 PM CST (00:12 UTC)
- Expired
- Mar 26, 2000, 7:00 PM CST
- In force
- 48 min
- Issued by
- NWS Kansas City, MO
- Area
- Whole counties; the outline is the Mesonet’s reconstruction
Counties Bates County, MO, Cass County, MO
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 4:30 PM CST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 0.2 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2517 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KEAX 270013 SVRMCI MOC013-037-270100- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 612 PM CST SUN MAR 26 2000 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BATES COUNTY IN WEST CENTRAL MISSOURI SOUTHERN CASS COUNTY IN WEST CENTRAL MISSOURI * UNTIL 700 PM CST * AT 612 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 3 MILES SOUTHEAST OF ARCHIE...OR 13 MILES NORTH OF BUTLER...TO CREIGHTON...MOVING SOUTHEAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BALLARD AT 620 PM CST BUTLER AT 635 PM CST RICH HILL AT 700 PM CST OTHER LOCATIONS IN THE WARNING INCLUDE GARDEN CITY...DAYTON...ALTONA AND ADRIAN. THIS SEVERE THUNDERSTORM WILL LIKELY PRODUCE HAIL UP TO QUARTER SIZE...AND WINDS IN EXCESS OF 70 MPH. FOR YOUR SAFETY...MOVE INDOORS AND STAY AWAY FROM WINDOWS. REMEMBER...LIGHTNING IS A THREAT FROM ALL THUNDERSTORMS. HEAVY RAINS CAN CAUSE LOCALIZED FLOODING OF LOW LYING AREAS. HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS. LAT...LON 3859 9414 3853 9447 3808 9459 3807 9408 BB/SF
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 2:15 PM CST, 3 hours 57 minutes earlier.
Area forecast discussion, Mar 26, 2:15 PM CST, 3 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 215 PM CST SUN MAR 26 2000 MAIN CONCERN IS WHEN PRECIP WILL END THIS EVE. TSTM ACTVTY WL END WITH FROPA SO WL LV PRECIP OUT OF NW AND W ZNS AND LV CHC TSTMS ERN AND SE ZNS THIS EVE. WL CARRY WATCH HDLINE IN ZNS EVEN THO IT EXPIRES AT BGNG OF FCST PD. SOME OF THE SVR ACTVTY MAY LAST INTO EVE PD IN ERN ZNS. AFT THAT CLEARING AND COOLER TNGT. WL GO NR GUIDANCE. ALL MODELS IN GOOD AGREEMENT THRU 48 HOURS. DRY UNTIL WED. GUID MAXS LOOK OK...MINS MAY BE A BIT ON THE WRM SIDE. MUCH MODEL DISAGREEMENT FOR LAST HALF OF WK. THRFR WL NOT CHNG CURRENT EXTENDED. WIL PUT IN CHC OF PRECIP ON SAT...BUT THIS IS FAR FROM A SURE THING. .EAX...NONE. MAXIMUK
In the hours before
Local storm report, Mar 26, 4:27 PM CST, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
427 PM CST SUN MAR 26 2000
TIME(CST) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0425 PM RAYTOWN MO 1 INCH HAIL
03/26/00 JACKSONLocal storm report, Mar 26, 4:42 PM CST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
442 PM CST SUN MAR 26 2000
TIME(CST) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0441 PM LEES SUMMIT MO 1 INCH HAIL
03/26/00 JACKSON
0441 PM LEES SUMMIT MO .88 INCH HAIL
03/26/00 JACKSONLocal storm report, Mar 26, 5:16 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
516 PM CST SUN MAR 26 2000
TIME(CST) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTYt LOCATION....
0344 PM LEAVENWORTH KS .75 INCH HAIL
03/26/00 LEAVENWORTH REPORTED BY EMERGENCY
MANAGEMENT.Special weather statement, Mar 26, 5:44 PM CST, 28 minutes before
KSZ025-057-060-102>105-MOZ008-011>017-020>025-028>033-037>040- 043>046-053-054-270045- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 544 PM CST SUN MAR 26 2000 ...SEVERE THUNDERSTORM WATCH NUMBER 118 FOR PORTIONS OF EXTREME EASTERN KANSAS AND WESTERN MISSOURI HAS BEEN CANCELLED... ...SEVERE THUNDERSTORM WATCH NUMBER 121 HAS BEEN CANCELLED FOR PORTIONS OF WEST CENTRAL AND NORTH CENTRAL MISSOURI... THE COUNTIES CANCELLED FROM WATCH NUMBER 121 INCLUDE... SCHUYLER...GRUNDY...SULLIVAN...ADAIR...LIVINGSTON...LINNEUS... RAY AND CARROLL... THE SEVERE THUNDERSTORM WATCH NUMBER 121 REMAINS IN EFFECT UNTIL 9 PM FOR THE FOLLOWING COUNTIES IN WEST CENTRAL...CENTRAL AND NORTH CENTRAL MISSOURI... MACON...CHARITON...RANDOLPH...LAFAYETTE...SALINE...HOWARD... JOHNSON...PETTIS COOPER...BATES AND HENRY. DB
Local storm report, Mar 26, 5:57 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
557 PM CST SUN MAR 26 2000
TIME(CST) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0539 PM WARRENSBURG MO 62 MPH TSTM GUST
03/26/00 JOHNSON
0546 PM WARRENSBURG MO .88 INCH HAIL
03/26/00 JOHNSON
0552 PM CHILHOWEE MO .75 INCH HAIL
03/26/00 JOHNSONLocal storm report, Mar 26, 6:02 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
602 PM CST SUN MAR 26 2000
TIME(CST) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0400 PM 3 S LOCK SPGS MO .75 INCH HAIL
03/26/00 DAVIESS REPORTED BY PUBLIC.
0500 PM LEES SUMMIT MO WIND DAMAGE
03/26/00 JACKSON WINDOWS BLOWN OUT &
TREES DOWN IN LAKEWOOD
SUBDIVISION
0602 PM LEETON MO 2.75 INCH HAIL
03/26/00 JOHNSON REPORTED BY EMERGENCY
MANAGEMENT.The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 6:42 PM CST | Severe Thunderstorm Warning | EAX | Henry | 48 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2000Every severe thunderstorm warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.